# SDR IPXA09657298

- Difficulty date: September 2, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T514631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC COMPT STA 246 FLOORBEAM STIFFENER FOUND CRACK AT LBL 40 ( CRACK LENGTH 1.125" ).  MEC COMPT STA 246 FLOORBEAM STIFFENER REPAIRED AS PER SRM 53-10-51- 2R4 FIG 201 AT LBL 40.  THIS IS CLASSIFIED A MAJOR REPAIR WITH MATERIAL 7075T6-0063.  REPAIR SIZE 15" X 3" THIS IS A CATEGORY 'B' REPAIR MUST BE INSPECTION AS PER SRM 53-10-51-2R4 FIG 201 SHEET 2 TABLE II IPXA MPI P20952 ISSUED FOR THE REPEAT INSP.
